MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT KNEE; INSERT, REVISION EXPRT, SZ C X 14.5MM, E-PLUS

ENCORE MEDICAL L.P. EXPRT KNEE; INSERT, REVISION EXPRT, SZ C X 14.5MM, E-PLUS
Model Number 315-0C-714
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patient presented at the surgeon office with a painful knee.Samples were drawn and an infection was detected.Revision surgery was required with a wash out and poly swap.

Brand Name
EXPRT KNEE
Common Device Name
INSERT, REVISION EXPRT, SZ C X 14.5MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd,
austin, tx 78758-5445
MDR Report Key11898097
Report Number1644408-2021-00464
Device Sequence Number3648721
Product Code JWH
UDI-Device Identifier00888912114097
UDI-Public(01)00888912114097
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number315-0C-714
Device Catalogue Number315-0C-714
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;